Alert archive / Kentucky / Tornado Warnings in 2026
Tornado Warning 6, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Mar 15, 2026, 10:22 PM CDT for 6 counties in Kentucky. It was in force for 38 min. 34 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2026, 10:22 PM CDT (03:22 UTC)
- Expired
- Mar 15, 2026, 11:00 PM CDT
- In force
- 38 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Breckinridge County, KY, Bullitt County, KY, Grayson County, KY, Hardin County, KY, Meade County, KY, Nelson County, KY
The radar
The Louisville radar (KLVX), 31 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 10:22 PM CDT | TSTM WND DMG | 4 Se Hudson, KY | Reports of numerous trees down along Hwy 84 near Hardin Springs. Time estimated from radar. |
| Mar 15, 10:22 PM CDT | TSTM WND DMG | 4 Se Hudson, KY | Reports of numerous trees down along Hwy 84 near Hardin Springs. Time estimated from radar. |
| Mar 15, 10:27 PM CDT | TSTM WND DMG | 1 Ne Custer, KY | Few trees down on 86 but roadway is passable. Powerlines down on Vertress near Consstintine Rd. Time estimated from radar. |
| Mar 15, 10:27 PM CDT | TSTM WND DMG | 1 Ne Custer, KY | Few trees down on 86 but roadway is passable. Powerlines down on Vertress near Consstintine Rd. Time estimated from radar. |
| Mar 15, 10:28 PM CDT | TSTM WND DMG | 3 Ese Constantine, KY | Roof off of a home on Pierce Mill Road. |
| Mar 15, 10:30 PM CDT | TSTM WND DMG | Vertrees, KY | Corrects time on previous storm report from Vertrees. Multiple power poles down on KY86 near Vertrees Church Lane. |
| Mar 15, 10:30 PM CDT | TSTM WND DMG | Vertrees, KY | Corrects time on previous storm report from Vertrees. Multiple power poles down on KY86 near Vertrees Church Lane. |
| Mar 15, 10:32 PM CDT | TSTM WND GST 60 | Howe Valley, KY | |
| Mar 15, 10:35 PM CDT | TSTM WND DMG | Howe Valley, KY | Tree down across the 8500 block of KY86 in Howe Valley. |
| Mar 15, 10:36 PM CDT | TORNADO | 1 Se Flaherty, KY | Point where long track tornado moved into Meade County. Refer to public information statement issued by the office for more details on this tornado. |
| Mar 15, 10:40 PM CDT | TSTM WND DMG | 1 Ese Flaherty, KY | Bank sign damaged. |
| Mar 15, 10:40 PM CDT | TSTM WND DMG | 1 Ese Flaherty, KY | Bank sign damaged. |
| Mar 15, 10:40 PM CDT | TSTM WND DMG | 2 W Rineyville, KY | 6200 block of Rineyville-Big Springs Road. House suffered roof damage with shingles and decking peeled back. Time based on radar data. |
| Mar 15, 10:40 PM CDT | TSTM WND DMG | 2 W Rineyville, KY | 6200 block of Rineyville-Big Springs Road. House suffered roof damage with shingles and decking peeled back. Time based on radar data. |
| Mar 15, 10:40 PM CDT | TSTM WND DMG | Flaherty, KY | Reports of multiple trees down. |
| Mar 15, 10:40 PM CDT | TSTM WND DMG | Flaherty, KY | Reports of multiple trees down. |
| Mar 15, 10:40 PM CDT | TSTM WND GST 57 | 2 Wnw Cecilia, KY | Mesonet station CCLA Elizabethtown 8 W. |
| Mar 15, 10:40 PM CDT | TSTM WND GST 57 | 2 Wnw Cecilia, KY | Mesonet station CCLA Elizabethtown 8 W. |
| Mar 15, 10:41 PM CDT | TSTM WND DMG | 1 W Cecilia, KY | Power poles down on KY 86 in Cecilia. |
| Mar 15, 10:41 PM CDT | TSTM WND DMG | 1 W Cecilia, KY | Power poles down on KY 86 in Cecilia. |
| Mar 15, 10:41 PM CDT | TSTM WND DMG | 2 E Flaherty, KY | Large tree on house. |
| Mar 15, 10:41 PM CDT | TSTM WND DMG | 2 E Flaherty, KY | Large tree on house. |
| Mar 15, 10:41 PM CDT | TSTM WND DMG | 3 E Flaherty, KY | Multiple buildings severely damaged, power lines down and trees in the roadway. |
| Mar 15, 10:41 PM CDT | TSTM WND DMG | 3 E Flaherty, KY | Multiple buildings severely damaged, power lines down and trees in the roadway. |
| Mar 15, 10:42 PM CDT | TSTM WND DMG | 2 Ne Cecilia, KY | Railroad crossing gate broken off hinges on Hayden School Road. |
| Mar 15, 10:42 PM CDT | TSTM WND DMG | 2 Ne Cecilia, KY | Railroad crossing gate broken off hinges on Hayden School Road. |
| Mar 15, 10:43 PM CDT | TSTM WND DMG | 3 Ene Flaherty, KY | Large tree blown over. |
| Mar 15, 10:43 PM CDT | TSTM WND DMG | 3 Ene Flaherty, KY | Power lines across the roadway, damage to multiple barns. |
| Mar 15, 10:43 PM CDT | TSTM WND DMG | 3 Ene Flaherty, KY | Power lines across the roadway, damage to multiple barns. |
| Mar 15, 10:44 PM CDT | TORNADO | 1 Sw Fort Knox, KY | Point where long track tornado entered Hardin County a second time. Refer to public information statement issued by the office for more details on this tornado. |
| Mar 15, 10:45 PM CDT | TSTM WND GST 77 | 2 Nw Radcliff, KY | |
| Mar 15, 10:45 PM CDT | TSTM WND GST 77 | 2 Nw Radcliff, KY | |
| Mar 15, 10:52 PM CDT | TSTM WND DMG | 1 Wnw Lebanon Junction, KY | Multiple trees down in Lebanon Junction. One tree was blown down onto a vehicle. |
| Mar 15, 10:52 PM CDT | TSTM WND DMG | 1 Wnw Lebanon Junction, KY | Multiple trees down in Lebanon Junction. One tree was blown down onto a vehicle. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 15, 7:26 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.4 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 59 J/kg
- Mixed-layer CIN
- -216 J/kg
- Mixed-layer LCL
- 1722 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 296 m²/s²
- 0-3 km storm-relative helicity
- 536 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
081
WFUS53 KLMK 160322
TORLMK
KYC027-029-085-093-163-179-160400-
/O.NEW.KLMK.TO.W.0006.260316T0322Z-260316T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
1122 PM EDT Sun Mar 15 2026
The National Weather Service in Louisville has issued a
* Tornado Warning for...
Western Nelson County in central Kentucky...
Southeastern Meade County in central Kentucky...
North central Grayson County in central Kentucky...
Southwestern Bullitt County in central Kentucky...
Southeastern Breckinridge County in central Kentucky...
Central Hardin County in central Kentucky...
* Until midnight EDT/1100 PM CDT/.
* At 1122 PM EDT/1022 PM CDT/, a severe thunderstorm capable of
producing a tornado was located 8 miles north of Leitchfield,
moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Elizabethtown around 1145 PM EDT.
Other locations impacted by this tornadic thunderstorm include Dyer,
Constantine, Long View, Lebanon Junction, Pitts Point, Solway, Big
Spring, Tar Hill, Vine Grove, and Pierce Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3754 8626 3766 8636 3802 8582 3781 8565
TIME...MOT...LOC 0322Z 235DEG 42KT 3761 8627
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
CSG2 follow-up statements
920
WWUS53 KLMK 160333
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
1133 PM EDT Sun Mar 15 2026
KYC027-085-160343-
/O.CAN.KLMK.TO.W.0006.000000T0000Z-260316T0400Z/
Grayson KY-Breckinridge KY-
1133 PM EDT Sun Mar 15 2026
...THE TORNADO WARNING FOR NORTH CENTRAL GRAYSON AND SOUTHEASTERN
BRECKINRIDGE COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 300 AM EDT for central
Kentucky.
&&
LAT...LON 3777 8617 3802 8582 3781 8565 3764 8615
3773 8619
TIME...MOT...LOC 0333Z 229DEG 51KT 3775 8610
$$
KYC029-093-163-179-160400-
/O.CON.KLMK.TO.W.0006.000000T0000Z-260316T0400Z/
Nelson KY-Meade KY-Bullitt KY-Hardin KY-
1133 PM EDT Sun Mar 15 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR WESTERN
NELSON...SOUTHEASTERN MEADE...SOUTHWESTERN BULLITT AND CENTRAL HARDIN
COUNTIES...
At 1133 PM EDT, a severe thunderstorm capable of producing a tornado
was located 12 miles west of Elizabethtown, moving northeast at 60
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
western Nelson, southeastern Meade, southwestern Bullitt and central
Hardin Counties, including the following locations... Long View, Howe
Valley, Vertrees, Lebanon Junction, Radcliff, Pitts Point, Vine
Grove, Crest, Four Corners, and Dietz Acres.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3777 8617 3802 8582 3781 8565 3764 8615
3773 8619
TIME...MOT...LOC 0333Z 229DEG 51KT 3775 8610
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
CSG609
WWUS53 KLMK 160351
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
1151 PM EDT Sun Mar 15 2026
KYC029-093-163-179-160400-
/O.EXP.KLMK.TO.W.0006.000000T0000Z-260316T0400Z/
Nelson KY-Meade KY-Bullitt KY-Hardin KY-
1151 PM EDT Sun Mar 15 2026
...THE TORNADO WARNING FOR WESTERN NELSON...SOUTHEASTERN MEADE...
SOUTHWESTERN BULLITT AND CENTRAL HARDIN COUNTIES WILL EXPIRE AT
MIDNIGHT EDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, damaging winds remain likely and a Severe
Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until 500 AM EDT for central
Kentucky.
&&
LAT...LON 3777 8617 3802 8582 3781 8565 3764 8615
3773 8619
TIME...MOT...LOC 0350Z 235DEG 42KT 3785 8592
$$
CSGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Mar 15, 6:48 PM CDT, 3 hours 34 minutes earlier. Its key messages:
- * Strong winds from the south continue this afternoon with gusts of 40-50 mph. Some isolated areas of 50+ mph will be possible. * A robust cold front will push across the region tonight and early Monday morning. A line of strong to severe thunderstorms will accompany the front with a damaging wind threat. Tornadoes will also be possible. * Rapid drop in temperatures early Monday morning, with scattered snow showers expected Monday. Light snow accumulations will be possible. * Much colder conditions are expected for Monday and Tuesday. Wind chills in the single digits and teens for Tuesday morning.
Area forecast discussion, Mar 15, 6:48 PM CDT, 3 hours 34 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
748 PM EDT Sun Mar 15 2026
...Updated Aviation Discussion...
.KEY MESSAGES...
* Strong winds from the south continue this afternoon with gusts of
40-50 mph. Some isolated areas of 50+ mph will be possible.
* A robust cold front will push across the region tonight and early
Monday morning. A line of strong to severe thunderstorms will
accompany the front with a damaging wind threat. Tornadoes will
also be possible.
* Rapid drop in temperatures early Monday morning, with scattered
snow showers expected Monday. Light snow accumulations will be
possible.
* Much colder conditions are expected for Monday and Tuesday. Wind
chills in the single digits and teens for Tuesday morning.
&&
.SHORT TERM /THROUGH MONDAY/...
Issued at 314 PM EDT Sun Mar 15 2026
Strong, deep S/SW flow is in place ahead of a deepening low pressure
system moving across the Midwest. A potent mid/upper level trough
will continue to dig over the Midwest and MS Valley through tonight,
while a sub-990 mb sfc low lifts northeast over Lower MI. We have
seen widespread 40-50 mph gusts out of the south today, with brief
gusts of 50-60 mph across southern IN and northern KY. We did
consider an upgrade to a High Wind Warning for 60+ mph damaging
gusts, but the strongest gradient winds were occurring 17-18Z and
current ASOS/AWOS/KY Mesonet obs are all in the 35-50 mph range. The
strongest core of the LLJ also continues to lift northeast across
central IN.
This afternoon, a thin QLCS is pushing east across central MO along
the cold front. This line of very gusty showers and thunderstorms is
still expected to sweep west to east across central KY and southern
IN between 9 PM EDT - 3 AM EDT tonight. The low-level moisture
quality and sfc-based instability still look marginal (up to 250-500
J/kg SBCAPE), but the wind damage threat should be taken seriously.
The southerly LLJ ramps up significantly tonight immediately ahead
of the convective line, with 60-70 kts noted in the 1-3 km layer.
With increased turbulent mixing and convective downdrafts, scattered
to numerous instances of wind damage are expected along the leading
edge of the QLCS. Isolated 70+ mph gusts will be possible,
especially with any bows or surges along the line. Tornadoes are
also possible, but the tornado potential will be limited by the
overnight timing and waning sfc-based instability as the line pushes
east.
Showers are expected to clear the Bluegrass Region around 4 AM EDT,
with strong westerly cold air advection behind the cold front.
Expect a brief lull in precipitation, with rapidly falling
temperatures and gusty westerly winds of 25-35 mph. The upper trough
swings overhead on Monday, with wrap-around moisture pivoting across
IN and central KY. Steepening lapse rates and a cooling/moistening
profile up through 700 mb will yield scattered snow showers late
Monday morning through the afternoon hours. A quick dusting of
accumulation will be possible, perhaps up to an inch in very
localized swaths. Temperatures will struggle in the 30s through the
daytime in the CAA regime.
&&
.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
Issued at 314 PM EDT Sun Mar 15 2026
It will remain somewhat breezy Monday night as temperatures fall
through the 20s, evening dropping into the mid/upper teens early
Tuesday morning across southern IN and north-central KY. Wind chills
in the single digits and teens are likely Tuesday morning.
High pressure builds across the region on Tuesday, and afternoon
temps will recover into the low to mid 30s. It will remain chilly
into Tuesday night, with lows in the low to mid 20s. Increasing SW
winds and WAA will help boost temperatures into the mid 40s to mid
50s on Wednesday ahead of a weak clipper. This system could spread
light rain and snow as far south as southern IN and central KY.
Relatively drier and warmer weather is expected heading into late
week.
&&
.AVIATION /00Z TAFS THROUGH 06Z TUESDAY/...
Issued at 745 PM EDT Sun Mar 15 2026
Winds will remain strong out of the south ahead of the approaching
cold front. Radar mosaic shows a line of strong to severe storms
working westward. Currently this line stretches from KCMI to KMVN
with another area of development out ahead of this approaching line.
These two areas merge with a main line working from HNB around 02z
to SDF/BWG around 04z to LEX/RGA around 06z. The storms themselves
could have strong damaging winds of over 50-60kts. Winds will remain
gusty with lingering rain and then a change over to snow as colder
air moves in. There may be a period of dry air with this but winds
will shift from the south to the west as the boundary moves through.
Scattered light snow along with gusty winds will be around during
the day with lingering MVFR CIG that arrive behind the passing front
during the overnight into tomorrow morning. Could see CIG return to
VFR after 18z tomorrow.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Wind Advisory until 8 AM EDT /7 AM CDT/ Monday for KYZ023>043-
045>049-053>057-061>067-070>078-081-082.
IN...Wind Advisory until 8 AM EDT /7 AM CDT/ Monday for INZ076>079-
083-084-089>092.
&&
SHORT TERM...EBW
LONG TERM...EBW
AVIATION...BTNHazardous weather outlook, Mar 15, 2:50 PM CDT, 7 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 350 PM EDT Sun Mar 15 2026 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-162000- Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson- Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin- Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon- Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion- Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey- Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair- Russell-Cumberland-Clinton- 350 PM EDT Sun Mar 15 2026 /250 PM CDT Sun Mar 15 2026/ This Hazardous Weather Outlook is for portions of southern Indiana and central Kentucky. .DAY ONE...Tonight. Strong winds from the south are expected this afternoon and evening, with peak wind gusts of 40 to 50 mph. A line of strong to severe thunderstorms will push west to east across the area between 9 PM EDT tonight and 4 AM EDT Monday. Damaging winds are the primary severe weather hazard, but tornadoes will also be possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Light snow accumulations are possible on Monday with conditions becoming much colder Monday morning. Single digit wind chills are possible early Tuesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. GENERAL STORM MOTION OF THE DAY: Storms will move east at 55 to 60 mph. Any users of this storm motion must be aware that thunderstorm activity can be erratic and constantly evolving. Please use this with caution and be prepared for changing conditions. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. EBW
In the hours before
Local storm report, Mar 15, 10:11 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1111 PM EDT Sun Mar 15 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM Tstm Wnd Gst 2 WSW Woodbury 37.16N 86.67W
03/15/2026 M68 MPH Butler KY Mesonet
&&
SRWThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 9:23 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Grayson, Ohio | 52 min |
| Mar 15, 9:38 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade | 37 min |
| Mar 15, 9:39 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Logan, Simpson, Warren | 51 min |
| Mar 15, 9:42 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Butler, Grayson, Hancock, Ohio | 33 min |
| Mar 15, 9:53 PM CDT | Tornado Warning | LMK | Butler, Edmonson, Grayson, Hardin, Hart, Ohio | 52 min |
| Mar 15, 9:59 PM CDT | Tornado Warning | LMK | Butler, Edmonson, Grayson, Hart, Logan, Warren | 46 min |
| Mar 15, 10:13 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Hardin, Meade, Ohio | 47 min |
| Mar 15, 10:16 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Butler, Edmonson, Grayson, Hardin and 5 more | 44 min |
| Mar 15, 10:42 PM CDT | Tornado Warning | LMK | Hardin, Hart, Larue, Marion, Nelson, Washington | 48 min |
| Mar 15, 10:44 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 31 min |
| Mar 15, 10:46 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Edmonson, Hart, Metcalfe, Simpson and 1 more | 44 min |
| Mar 15, 10:49 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson | 26 min |
| Mar 15, 10:59 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Nelson, Shelby, Spencer | 31 min |
| Mar 15, 11:07 PM CDT | Tornado Warning | LMK | Bullitt, Franklin, Henry, Jefferson, Shelby, Spencer | 23 min |
| Mar 15, 11:11 PM CDT | Severe Thunderstorm Warning | LMK | Henry, Jefferson, Oldham, Shelby, Trimble | 49 min |
| Mar 15, 11:15 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Larue, Marion, Mercer, Nelson and 5 more | 45 min |
| Mar 15, 11:26 PM CDT | Severe Thunderstorm Warning | LMK | Franklin, Henry, Scott, Shelby | 34 min |
| Mar 15, 11:26 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Allen, Barren, Cumberland, Green, Metcalfe and 2 more | 49 min |
| Mar 15, 11:55 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Franklin, Garrard, Harrison and 5 more | 50 min |
| Mar 16, 12:04 AM CDT | Tornado Warning | LMK | Adair, Russell | 41 min |
| Mar 16, 12:13 AM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Clinton, Cumberland, Metcalfe, Monroe and 1 more | 47 min |
| Mar 16, 12:20 AM CDT | Tornado Warning | LMK | Clinton, Cumberland, Monroe | 28 min |
| Mar 16, 12:29 AM CDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Garrard, Lincoln | 46 min |
Nearby
Tornado Warnings in Kentucky, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.